Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What medicine can I take for rheumatism that is causing unbearable pain ?

I m a 23yrs female. I ve been a Rheumatic patient since 13yrs. My father is (& my grandmother was ) a Rheumatic too. So my guess is I ve inherited the disease. I ve suffered chronic pain esp. in my calves, knees & ankles which sometimes spreads upto my pelvic bones. I get 3-4 red/purple rashes in my calve area just above the ankle which looks blood clogged & swellings in the ankle. It has been worse since I dislocated my right ankle. I was prescribed Penicillin shots four times a month for 3 years regularly. However, I d to quit after 1 shot as it was unimaginably painful & also because it prevented me from carrying out my daily chores. I couldn t bear the pain of 1 injection for 3-4 days, & to cont. that for 3 whole years was beyond me. Some docs advised me to move to a warmer climate to lessen the pain. I took heed & moved to New Delhi, India 2yrs back & since then there seemed to be an improvement as the rashes & swell did not occur again, but I still do experience pain that s intolerable. Long walks are a big NO,.. infact I can t even use the hands too often. As Delhi has extreme summer that makes it impossible to survive without ac or fan, I m the ultimate victim. Even sleeping under direct fan that is spinning not more than no. 3 is a killer. I need some very effective medications that can cure the pain. I d also like medication for my Dad who is 52 running with similar symptoms. Thank You.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

On reading your history , I would suggest you go in for a specialist opinion on our panel , which has many doctors, you could write an e mail to our doctors for an opinion or even see them personally , you could write to us at / call our customer care for further help . As I feel a specialist alone can help you better

Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor